# SDR SWAA2015091043688

- Difficulty date: September 4, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 34,272 hours, 15,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EXIT SIGN LIGHT ASSEMBLY BROKEN.  R & R LIGHT ASSEMBLY IAW AMM.
